Some domain decomposition and iterative refinement algorithms for elliptic finite element problems

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)200-208
JournalJournal of Computational Mathematics
Volume7
Issue number2
StatePublished - Apr 1989

Cite this

Some domain decomposition and iterative refinement algorithms for elliptic finite element problems. / Widlund, Olof.

In: Journal of Computational Mathematics, Vol. 7, No. 2, 04.1989, p. 200-208.

Research output: Contribution to journalArticle

@article{a6d031403e9a40989d4ac726308f67ca,
title = "Some domain decomposition and iterative refinement algorithms for elliptic finite element problems",
author = "Olof Widlund",
year = "1989",
month = "4",
language = "English (US)",
volume = "7",
pages = "200--208",
journal = "Journal of Computational Mathematics",
number = "2",

}

TY - JOUR

T1 - Some domain decomposition and iterative refinement algorithms for elliptic finite element problems

AU - Widlund, Olof

PY - 1989/4

Y1 - 1989/4

M3 - Article

VL - 7

SP - 200

EP - 208

JO - Journal of Computational Mathematics

JF - Journal of Computational Mathematics

IS - 2

ER -